Loading, please wait...
:

product description page

Children's Advil® Liquid Fever Reducer/Pain Reliever, 100 mg Ibuprofen - Grape Flavor - 4 fl oz

Children's Advil® Liquid Fever Reducer/Pain Reliever, 100 mg Ibuprofen - Grape Flavor - 4 fl oz - image 1 of 3

About this item

Highlights

  • Alcohol- and aspirin-free formula for children ages 2-11
  • Grape flavor encourages kids to take their medicine without a fight
  • Ideal for fevers, headaches, sore throats, muscle aches and more
Made especially for children ages 2-11, Advil Children's Fever Reducer & Pain Reliever Liquid works fast to reduce fever and alleviate pain. Its liquid suspension formula contains 100mg of ibuprofen per 5mL dose, so you can easily customize the dosage to fit your child's age and weight. This fever relief medicine works hard for up to eight hours so your child can get through the day or night with less discomfort.
Suggested Age: 2 Years and Up
Health Facts: Contains pain reliever, Aspirin-free
Active Ingredient Strength Value: 100 milligrams
Product Warning: Contains ibuprofen
Product Form: Liquid
Primary Active Ingredient: Acetaminophen
Safety and Security Features: Child-resistant packaging
Package Quantity: 1
Features: Soothing
TCIN: 14078322
UPC: 305730171304
Item Number (DPCI): 094-01-0029
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
$5.99
Shipping
In stock - free standard shipping with REDcard

Most recent reviews

Kids Approved

(would recommend)
5 out of 5 stars
Elgee 1 month ago
The only flavor that all 3 of my kids love! They enjoy taking medicine only if it is this grape flavor. Does the job.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Been a FAN for YEARS!

(would recommend)
5 out of 5 stars
mrsdchastain 2 years ago
Although I received a complimentary bottle to provide this review, I have been a HUGE fan of this product for many years. It has helped my family greatly and my kiddos take it easily because they love the great grape flavor.
Do you find this helpful?
yes (0)no (0)report

Great medicine

(would recommend)
5 out of 5 stars
MonkeyMom 2 years ago
Fantastic at bringing down fevers and making owies feel better! Plus good tasting and easy to measure with the included cup. This medicine is great for kids 2 , definitely always keeping some in my cupboard.
Do you find this helpful?
yes (0)no (0)report

Amazing product that is effective!

(would recommend)
5 out of 5 stars
OneMommaSavingM 2 years ago
Ever have one of those random fevers that pop up out of no where. Kids aren't sick, just one of those high temps or even a low grade temp that just makes the kids hot. I love how after a dose of Advil Children's Grape and a good nights rest will change the reading on a thermometer! It is a must to ...see moreof the reviewer's review
Do you find this helpful?
yes (1)no (0)report

Our go-to product for fevers!

5 out of 5 stars
Sunny M 2 years ago
We love Children's Advil liquid and keep it on hand all of the time for fevers in our 3 boys, ages 2-6. It's our first go-to product when a fever spikes, and I can rely on it to bring them down every time. My boys also like the flavor, which makes it so much easier to encourage them to take it. It's...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Children's Advil helps

(would recommend)
5 out of 5 stars
alicia 2 years ago
*I received free samples of this product from Pfizer Pediatric Consumer to facilitate this review. It's a rare occassion that our kids get a headache or fever, but if they do we give Children's Advil. It helps quite a bit. I highly recommend this product to help if your child has a fever, ache or p...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Works amazingly well!

5 out of 5 stars
Dad of Divas 2 years ago
I love Children's Advil liquid. We have used it many times in the past and have found that whenever we do it works so well to reduce the fever of my girls. My girls say that it tastes great and that helps so much to get her to take her medicine.
Do you find this helpful?
yes (0)no (0)report

A brand I trust!

(would recommend)
5 out of 5 stars
Mariana 2 years ago
My tween daughter still can't swallow pills, so this Advil liquid formula is great for easing her aches and pains, and reducing her fevers. She likes the flavor, and I like that it's in a form that's easy for her to take. My pediatrician has recommended Advil since my children were babies… it's a br...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.